ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Journal / Conference

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 2.

Datt, G (2022) Meromorphically Normal Families in Several Variables. In: Computational Methods and Function Theory, 22 (2). pp. 307-321.

Sarkar, AD and Verma, K (2020) Boundary Behaviour of some Conformal Invariants on Planar Domains. In: Computational Methods and Function Theory, 20 (1). pp. 145-158.

This list was generated on Tue Jul 5 17:43:42 2022 IST.